Friday, February 8, 2013

Whoa...side effects...

Cycle day 7 here...Feeling the side effects....YUCK!!

I have had some cycles in the past when I did Femara, and  I had some mild side effects, but I can certainly say this is the worst out of all the cycles! I have thrown up the last two mornings, I am having terrible headaches, I feel weak, moody and I cannot stop crying at EVERYTHING! UGH!  I sure hope this means it  (the med) is doing it's  job REALLY well this cycle and prepping my eggs to be "the ones" that stick...Otherwise, I may never do another medicated cycle again, cause this is really nasty! =/

In other news, I ordered my trigger inject. Not sure I will use it this cycle or not, but at least I have it ordered and on hand for whenever I feel like I want to use it in a future cycle etc. I plan to stock up on my progesterone in oil too, just to cut back on the expense later on...It adds up with 80 bucks here, 100 bucks there etc...Feels nice to be ahead of the game, so to speak.

........I plan to spend the rest of today, lazing around watching reruns of Grey's Anatomy,  watching the snow fall, drinking hot cocoa, and just do nothing...Hubby with be home soon form work due to the storm (Winter storm "Nemo" lol) and Kids are all home today as well, as the schools called it a snow day...We have the sledding tubes all ready to go, just waiting for the snow to pile up.
 =)




1 comment:

  1. Trust me I feel your pain. Horrible headache but they are starting to dull out and I cried twice in front of my boss yesterday. That doesn't including the 100 other times his week I cried in the bathroom.

    ReplyDelete

Thanks for any and all comments, I don't always have time to respond, but I appreciate each and every one of them....I also thank you for being respectful while commenting on my blog-